# SDR QXEA200301558

- Difficulty date: December 10, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,776 hours, 5,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO INBOARD FITTING OF OUTBOARD LUG ON NR 4 FLAP TRACK FITTINGS.  REPAIRED IAW Q400 RD 8/4-57-228.
